# SDR C2XA09SH045

- Difficulty date: January 25, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N17108
- Make and model: Emb EMB-145XR
- Aircraft serial: 145655
- Aircraft time: 17,749 hours, 9,326 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14532636401
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C-CHECK.  LT OMEGA BEAM HAS CORROSION AT FR. 29.  REPAIRED LT OMEGA BEAM AT FR. 29 IAW EMB 145 SRM 53-00-10.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
